# SDR SWAA2023081475666

- Difficulty date: July 5, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION: NOSE WHEEL WELL PANEL #114AC INB SIDE ALL AROUND. CORRECTION TO FAULT DESCRIPTION. CORROSION: NOSE WHEEL WELL PANEL #113AC INB SIDE ALL AROUND.<[01] REPLACED NOSE WHEEL WELL ACCESS PANEL 113AC REF. B737-700 AMM 53-14-01-420-801. ACCESS PANEL 113AC WILL BE INSTALL ON FAULT #TTG8Q00L3XN8;[02] VERIFIED STEPS.
